# SDR QXEA200801019

- Difficulty date: September 24, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 4951070
- Part serial: 07201490
- Condition: Failed
- Location: Apu
- Part time: 2,191 hours, 2,323 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

FLIGHT 2215. APU FAILED TO START, FLAME CAME OUT OF THE TAIL ON START ATTEMPT.  PLACED THE APU ON MEL 49-00-1. CLEARED ON 9/28 BY REPLACING THE APU EXCITER AND IGNITER "B". OPERATIONAL CHECKS GOOD. RETURNED TO SERVICE. (K)
